# SDR GTIA9900918

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13512
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MHV - NO REPAIR FOUND IN THE SRM 53-00 FOR CRACK IN FRAME AT STATION 200 R16.  CUT OUT DAMAGED AREA REINSTALLED WEB FABRICATED AND INSTALLED DOUBLER AND TRIPLER BOEING ENGINEERING MSQ NR AVQ-MOJ-99-0005RR AND INSTALLED FASTENERS IAW DC9 SRM 51-30-2, 51-30-5, 51-30-8, REPAIR PARTS WERE FABRICATED IAW DC9 SRM 51-10-2 ALODINED AND PRIMED IAW DC9 SRM 51-10-3.  (M)
